| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens did not advance.There was a patient contact.The procedure was completed with another lens.Additional information was requested.
Additional Manufacturer Narrative
Correction information provided in a.2., a.3.A.And d.10.The manufacturer internal reference number is: (b)(4).